Alert archive / California / Blowing Dust Advisories in 2021
Blowing Dust Advisory 1, NWS Phoenix, AZ
NWS Phoenix, AZ issued this blowing dust advisory at Feb 13, 2021, 12:06 PM MST for La Paz County, Arizona; Imperial County, Riverside County, San Bernardino County, California. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 13, 2021, 12:06 PM MST (19:06 UTC)
- Expired
- Feb 13, 2021, 8:56 PM MST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
Counties La Paz County, AZ, Imperial County, CA, Riverside County, CA, San Bernardino County, CA
The radar
The Yuma radar (KYUX), 164 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
430 WWUS75 KPSR 131906 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 1206 PM MST Sat Feb 13 2021 CAZ561-570-140600- /O.NEW.KPSR.DU.Y.0001.210213T1906Z-210214T0500Z/ /O.CON.KPSR.WI.Y.0002.210213T2100Z-210214T0600Z/ Joshua Tree NP East-Chuckwalla Valley- Including the city of Midland 1106 AM PST Sat Feb 13 2021 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility between one quarter mile and one mile in blowing dust. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Eastern portion of Joshua Tree National Park and Chuckwalla Valley. * WHEN...For the Blowing Dust Advisory, until 9 PM PST this evening. For the Wind Advisory, until 10 PM PST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds such as I-10. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ568-140500- /O.NEW.KPSR.DU.Y.0001.210213T1906Z-210214T0500Z/ Chiriaco Summit- Including the city of Chiriaco Summit 1106 AM PST Sat Feb 13 2021 ...BLOWING DUST ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Chiriaco Summit, including I-10. * WHEN...Until 9 PM PST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. && $$ CAZ562-566-140600- /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Imperial County Southwest-Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, and Plaster City 1106 AM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southwest corner of Imperial County and Western Imperial County. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-140600- /O.CON.KPSR.WI.Y.0002.210213T2100Z-210214T0600Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 1106 AM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Western portion of Joshua Tree National Park. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ567-140400- /O.CON.KPSR.WI.Y.0002.210213T2200Z-210214T0400Z/ Imperial Valley- Including the cities of El Centro, Calexico, Alamorio, and Brawley 1106 AM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Imperial Valley. * WHEN...Until 8 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
2 follow-up statements
832 WWUS75 KPSR 132206 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 306 PM MST Sat Feb 13 2021 AZZ530-533-CAZ569-140500- /O.EXA.KPSR.DU.Y.0001.000000T0000Z-210214T0500Z/ Parker Valley-Central La Paz-Palo Verde Valley- Including the cities of Parker, Ehrenberg, Brenda, Harcuvar, Quartzsite, Vicksburg, Vicksburg Junction, Salome, Blythe, Palo Verde, and Ripley 306 PM MST Sat Feb 13 2021 /206 PM PST Sat Feb 13 2021/ ...BLOWING DUST ADVISORY IN EFFECT UNTIL 10 PM MST /9 PM PST/ THIS EVENING... * WHAT...Visibility as low as one quarter mile to one mile in blowing dust. * WHERE...In Arizona, Parker Valley and Central La Paz County. In California, Palo Verde Valley. * WHEN...Until 10 PM MST /9 PM PST/ this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. && $$ CAZ561-570-140600- /O.CON.KPSR.DU.Y.0001.000000T0000Z-210214T0500Z/ /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Joshua Tree NP East-Chuckwalla Valley- Including the city of Midland 206 PM PST Sat Feb 13 2021 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...For the Blowing Dust Advisory, visibility as low as one quarter mile to one mile in blowing dust. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Eastern portion of Joshua Tree National Park and Chuckwalla Valley. * WHEN...For the Blowing Dust Advisory, until 9 PM PST this evening. For the Wind Advisory, until 10 PM PST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ568-140500- /O.CON.KPSR.DU.Y.0001.000000T0000Z-210214T0500Z/ Chiriaco Summit- Including the city of Chiriaco Summit 206 PM PST Sat Feb 13 2021 ...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WHAT...Visibility between one quarter mile and one mile in blowing dust. * WHERE...Chiriaco Summit. * WHEN...Until 9 PM PST this evening. * IMPACTS...Hazardous driving conditions due to reduced visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be ready for a sudden drop in visibility. If you encounter blowing dust or blowing sand on the roadway or see it approaching, pull off the road as far as possible and put your vehicle in park. Turn the lights all the way off and keep your foot off the brake pedal. Remember, pull aside, stay alive. && $$ CAZ562-566-140600- /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Imperial County Southwest-Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, and Plaster City 206 PM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southwest corner of Imperial County and Western Imperial County. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-140600- /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 206 PM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Western portion of Joshua Tree National Park. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ567-140400- /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0400Z/ Imperial Valley- Including the cities of El Centro, Calexico, Alamorio, and Brawley 206 PM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Imperial Valley. * WHEN...Until 8 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
911 WWUS75 KPSR 140356 NPWPSR URGENT - WEATHER MESSAGE National Weather Service Phoenix AZ 856 PM MST Sat Feb 13 2021 CAZ561-570-140600- /O.CAN.KPSR.DU.Y.0001.000000T0000Z-210214T0500Z/ /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Joshua Tree NP East-Chuckwalla Valley- Including the city of Midland 756 PM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...BLOWING DUST ADVISORY IS CANCELLED... * WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Eastern portion of Joshua Tree National Park and Chuckwalla Valley. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ AZZ530-533-CAZ568-569-140500- /O.CAN.KPSR.DU.Y.0001.000000T0000Z-210214T0500Z/ Parker Valley-Central La Paz-Chiriaco Summit-Palo Verde Valley- 856 PM MST Sat Feb 13 2021 /756 PM PST Sat Feb 13 2021/ ...BLOWING DUST ADVISORY IS CANCELLED... The potential for significantly reduced visibility has diminished. $$ CAZ567-140500- /O.EXP.KPSR.WI.Y.0002.000000T0000Z-210214T0400Z/ Imperial Valley- Including the cities of El Centro, Calexico, Alamorio, and Brawley 756 PM PST Sat Feb 13 2021 ...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING... Winds across much of the Imperial Valley have weakened below advisory thresholds. $$ CAZ562-566-140600- /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Imperial County Southwest-Imperial County West- Including the cities of Coolidge Springs, Salton City, Winona, Coyote Wells, Ocotillo, and Plaster City 756 PM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Southwest corner of Imperial County and Western Imperial County. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$ CAZ560-140600- /O.CON.KPSR.WI.Y.0002.000000T0000Z-210214T0600Z/ Joshua Tree NP West- Including the cities of Cottonwood Visitor and Lost Horse-Keys Village 756 PM PST Sat Feb 13 2021 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Western portion of Joshua Tree National Park. * WHEN...Until 10 PM PST this evening. * IMPACTS...Difficult driving conditions, especially for larger vehicles traveling along roads with crosswinds. Light, unsecured objects may become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained wind speeds of between 30 and 40 mph are expected, or wind gusts of between 40 and 58 mph. Winds this strong can make driving difficult, especially for high profile vehicles. In addition, strong winds over desert areas could result in briefly lowered visibilities to well under a mile at times in blowing dust or blowing sand. Use extra caution. && $$
What forecasters said that day
The local office's own words before this blowing dust advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this blowing dust advisory went out at Feb 13, 11:19 AM MST, 47 minutes earlier.
Area forecast discussion, Feb 13, 11:19 AM MST, 47 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
1119 AM MST Sat Feb 13 2021
.UPDATE...
Updated Aviation Discussion.
&&
.SYNOPSIS...
A somewhat active weather period will continue through the middle
of next week with a weather system moving through the region later
today into early Sunday and another on Tuesday. The system for
this weekend will bring showers mainly over higher terrain areas
north and east of Phoenix, while locally windy conditions should
provide the greatest impact this afternoon and evening with the
passage of a cold front. The disturbance for Tuesday will again
mainly bring breezy to locally windy conditions with light
precipitation over higher terrain areas. Temperatures through much
of next week will hover near seasonal normals, before a warming
trend looks likely by next weekend.
&&
.DISCUSSION...
The Desert Southwest is currently in between weather systems, but
the next shortwave trough is already starting to move through
northern California early this morning. The current clear to
mostly clear skies will become partly to mostly cloudy quickly by
mid morning with the leading edge of trough entering our region.
Forecast thinking for this next weather system has not changed
much as the main forecast impacts should be the strong winds later
today into tonight with some blowing dust potential across the
southeast California deserts. This fast moving shortwave trough is
still forecast to take an inland track with limited moisture
likely bringing a period of shower activity across the Arizona
high terrain starting as early as late this afternoon as a low
level cold front sweeps through the area. There will still be a
chance for some showers into the south-central Arizona deserts
mainly this evening, but in general high-res guidance shows
minimal shower potential for Phoenix.
Winds are expected to become breezy to locally windy by early
this afternoon and especially during the late afternoon hours
with FROPA. Wind gusts of 35-45 mph seem likely across much of
southeast California, while 30-35 mph will be possible through
much of southern Arizona. The Wind Advisory has been expanded to
include much of Riverside County and through the El Centro area.
Areas of blowing dust also seem likely given the expected wind
later today with brief patchy dense blowing dust a possibility.
The shortwave trough will already begin to push eastward into New
Mexico as early as tonight, but eastern Arizona will remain in a
somewhat favorable ascent region of a jet streak extending
southward through western Arizona. This will keep lingering
chances for showers across Gila County through Sunday morning and
maybe into Sunday afternoon before the trough fully ejects to the
east and increasing subsidence aloft spreads through all of
Arizona. Winds on Sunday will remain breezy to locally windy
across southeast California and southwest Arizona, but winds look
to remain below advisory levels.
A cooler air mass will settle into the region starting Sunday with
lower desert highs mostly in the upper 60s to around 70 degrees.
The deep trough situated across the central part of the country
will keep heights aloft over our region fairly stable through the
first half of next week, likely keeping temperatures near normal
through at least Wednesday. Yet another progressive shortwave
trough still looks to pass through our region on Tuesday, but it
looks to be rather weak and again may only result in mostly high
terrain showers. Gusty winds will likely again be the main impact
with this early next week system with gusts potentially reaching
near advisory level across our western deserts. An even drier air
mass seems to settle in for the middle of next week, potentially
helping to bring below normal overnight lows for a night or two
later next week. However, even the coldest lower desert spots
might struggle to get into the 30s given the air mass does not
look very cold. Ensemble cluster analysis then points toward a
high amplitude ridge well off the West Coast likely nudging more
into our region at some point by next weekend. If this scenario
were to play out, high temperatures over the lower deserts would
likely be pushing 80 degrees by next Saturday.
&&
.AVIATION...Updated at 1819Z.
South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:
A deepening upper trough moving through the southwestern CONUS
today and tonight has been producing thick high clouds this
morning within strong west-northwesterly flow aloft. Those clouds
will decrease by midday but surface winds will strengthen the
rest of the morning and early afternoon before peaking in the late
afternoon. Initially, anticipate a period of south-southeasterly
winds with gusts of 15-20 kts between roughly 18Z-21Z before
southwesterly winds develop with gusts of 25-30kts. Anticipate
less frequent and more localized gusts of 30-35 kts. Anticipate
visibilities will remain above 6SM and probably above 10SM. But,
there could be some lofted dust which could cause decreased
slantwise visibilities late in the afternoon with the lower sun
angle.
Winds will weaken in the evening. But, cloud cover increases and
isolated to scattered light showers develop between 03Z-09Z
northern and eastern portions of the Phoenix area will have the
best chance. During that time, anticipate ceilings of 7-9kft ASL
with local ceilings of 5-7kft ASL in a shower. Clouds thin out
significantly after 09Z. Light, mostly westerly, surface winds
Sunday morning become northwesterly by afternoon and strengthen
with gusts of 20-25 kts possible.
Southeast California/Southwest Arizona including KIPL and KBLH:
A deepening upper trough moving through the southwestern CONUS
today and tonight has been producing thick high clouds this
morning within strong west-northwesterly flow aloft. High clouds
will linger through the day before decreasing tonight. Surface
winds will strengthen the rest of the morning and early afternoon
before peaking in the late afternoon. Initially, anticipate a
period of relatively light south-southeasterly winds before
southwest and westerly winds develop with gusts of 30-35kts.
Anticipate less frequent gusts of 35-40 kts. Anticipate periods of
visibilities down to 6SM in blowing dust. If winds turn out to be
stronger, then the visibility could dip lower. Winds will weaken
in the evening but lingering breeziness (favoring northwesterly
directions) will continue with some minor restrengthening Sunday
afternoon.
&&
.FIRE WEATHER...
Monday through Friday:
Fairly dry conditions are anticipated through much if not all of
the week with one weather system likely moving through on Tuesday,
but mainly bringing wetting rain chances across the high terrain.
Winds will also pick up again on Tuesday, lasting into Wednesday
with gusts likely approaching 35 mph over the western deserts.
Much lighter winds are expected for late in the period. Minimum
relative humidities through Tuesday will mostly fall between
15-25% over the deserts and 25-35% across the high terrain, while
beginning Wednesday falling mostly into the 10-15% range.
&&
.SPOTTER INFORMATION STATEMENT...
Spotters should follow standard reporting procedures.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...None.
CA...Wind Advisory from 1 PM this afternoon to 10 PM PST this evening
for CAZ560-561-570.
Wind Advisory until 10 PM PST this evening for CAZ562-566.
Wind Advisory from 2 PM this afternoon to 8 PM PST this evening
for CAZ567.
&&
DISCUSSION...Kuhlman
AVIATION...AJ
FIRE WEATHER...KuhlmanThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 5:55 PM MST | Dust Storm Advisory | PSR | Maricopa, Pinal | 35 min |
Nearby
Blowing Dust Advisories in California, 2021Blowing Dust Advisories in Arizona, 2021Every blowing dust advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.